# SDR DL757080006

- Difficulty date: January 4, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 73,937 hours, 37,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852249
- Condition: Cracked
- Location: Fs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/C2 DOOR OPENING/LOWER SILL BEAM/INNER CAP, CRACKED FLANGE REPAIR.  THE INNER CHORD OF THE LOWER SILL BEAM AT THE C2 DOOR OPENING WAS DAMAGED BY CARGO LOADING EQUIPMENT RESULTING IN A ONE FOOT TEAR IN THE OUTER FLANGE OF THE CHORD.  THE REPAIR CONSISTS OF REMOVING AND REPLACING OF THE DAMAGED PART PER BAC DRAWINGS AND ER/A 465925-14.
